# SDR IPXA2015082492646

- Difficulty date: August 13, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N582UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 29053
- Aircraft time: 85,155 hours, 15,168 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B386801
- Part serial: 20
- Condition: Cracked
- Location: Bs 2110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK FLOOR PANEL BS 2110 CRACKED.   REPAIRED IAW SRM 53-00-50-2R-1 REV 74, REPAIR CLASSIFIED AS MAJOR REPAIR.
